# SDR GCSA202307030001

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N117MF
- Make and model: Beech C90
- Aircraft serial: LJ779
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9031001P
- Part serial: 9411945702
- Condition: Shorted
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT FIRE REPORTED AT LOWER PILOT WINDSHIELD/ INSTRUMENT PANNEL AREA. REPORTING REQUIRED PURSUANT FAR 135.415 (A)(2) & (5). AIRCRAFT LANDED WITHOUT INCIDENT AT CRESCENT CITY,CA (CEC). POST INCIDENT INVESTIGATION REVEALED LEFT HAND WINDSHIELD HEAT TERMINAL BONDING SEPERATION CASUING ELECTRICAL CONNECTION FAILURE. NO DAMAGE TO OTHER SYSTEMS OR COMPONENTS NOTED.
